# SDR ASAA2023013141737

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 25,570 hours, 7,996 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 8221567102
- Part serial: 41FFMN
- Condition: Failed
- Location: Flight Deck
- Part time: 30,830 hours, 9,128 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS COURSE SELECTOR KNOB DOES NOT WORK. GROUNDED - YES. REPLACED MCP REF B737-900 AMM 22-11-34, OPS NORMAL REF FMM 22-11-34-740-801.
